i had a miscarriage last year on Nov 2012 and got the depo shot on Dec because i was scared to ever to be pregnant again. The last time i took it was on Feb 2013, but havent gotten a period since Dec. Ive been feeling sick for 2 months already, gaining alot of weight and its been really tough to lose it. i dont know whats wrong?
If you havent been on Depo since February and you have been having unprotected sex all this time then there is a good chance that you are pregnant. I would recommend that you take a pregnancy test and then follow up with your gynecologist. If your test is negative for pregnancy then it could just be side effects from Depo but you need to be on another form of birth control if you dont wish to get pregnant again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 5 answers
Posted 14 Jan 2015 • 1 answer
Posted 30 Jan 2015 • 1 answer
Posted 8 Mar 2017 • 1 answer
Depo-Provera - I got my first Depo shot on February 10th and I started my spotting on February 18th?
Posted 6 Apr 2018 • 0 answers